MathSciNet Relay Station
MathSciNet bibliographic data
MR2580559 41-02 (33D15 41A05)
Phillips, George M. A survey of results on the $q$-Bernstein polynomials. IMA J. Numer. Anal. 30 (2010), no. 1, 277–288.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement